# SDR DALA2025021801184

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 5 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BONDING PLATE (SUPPORT ANGLE) LOC. ON ELEVATOR HINGE ARM 5 ON LH HORIZONTAL STABILIZER AS PER A319 SRM 51-72-11. (0815699)
